RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 2, Pages 201–221 (Mi fpm1408)  

A generalization of the first Malcev theorem on nilpotent semigroups and nilpotency of the wreath product of semigroups

A. V. Tishchenko

Financial University under the Government of the Russian Federation

Abstract: We describe all [0-]simple semigroups that are nilpotent in the sense of Malcev. This generalizes the first Malcev theorem on nilpotent (in the sense of Malcev) semigroups. It is proved that if the extended standard wreath product of semigroups is nilpotent in the sense of Malcev and the passive semigroup is not nilpotent, then the active semigroup of the wreath product is a finite nilpotent group. In addition to that, the passive semigroup is uniform periodic. There are found necessary and sufficient conditions under which the extended standard wreath product of semigroups is nilpotent in the sense of Malcev in the case where each of the semigroups of the wreath product generates a variety of finite step.

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 186:4, 667–681

Document Type: Article
UDC: 512.532

Citation: A. V. Tishchenko, “A generalization of the first Malcev theorem on nilpotent semigroups and nilpotency of the wreath product of semigroups”, Fundam. Prikl. Mat., 17:2 (2012), 201–221; J. Math. Sci., 186:4 (2012), 667–681

Citation in format AMSBIB
\Bibitem{Tis12}
\by A.~V.~Tishchenko
\paper A generalization of the first Malcev theorem on nilpotent semigroups and nilpotency of the wreath product of semigroups
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 2
\pages 201--221
\mathnet{http://mi.mathnet.ru/fpm1408}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 186
\issue 4
\pages 667--681
\crossref{https://doi.org/10.1007/s10958-012-1013-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866504863}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1408
  • http://mi.mathnet.ru/eng/fpm/v17/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:177
    Full text:59
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019